# SDR SWAA2019032230928

- Difficulty date: March 22, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 16,306 hours, 7,059 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: 907879
- Condition: Cracked
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST HANDLE CRACKED.  R&R DOOR ASSEMBLY PER AMM.
